How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr. K. Your Own Question
Dr. K.
Dr. K., Board Certified MD
Category: Dermatology
Satisfied Customers: 6414
Experience:  Board certified with experience in primary care.
65718478
Type Your Dermatology Question Here...
Dr. K. is online now

I need some advice

Customer Question

I need some advice
Submitted: 19 days ago.
Category: Dermatology
Expert:  Dr. K. replied 19 days ago.
Hello and welcome to Just Answer. I look forward to answering your question. What is your question
Customer: replied 19 days ago.
I need help with hair loss / thinning I’ve had blood tests which said low iron lowb12 but everything else fine thyroid ok aswell no androgen excess , I was told by another expert it’s femal pattern alopecia and to start rogaine so I want a 2nd opinion I will attach a picture it has been falling out and thin more thin at ends , I had a baby 1 year ago and also had a copper iud which is giving me side effects aswell so I don’t know if this is making my hair worse, I don’t want to start rogaine incase it’s not female alopecia ?
Customer: replied 19 days ago.
File attached (T53Q2TP)
Expert:  Dr. K. replied 19 days ago.
Hello and welcome to Just Answer. I look forward to answering your question. This is more likely due to the fact that you just had a baby. It may take a year to fill in again. You need to correct your iron and b12 deficiency. Its your choice to start Rogaine or not. I would recommend considering the birth control pill also. Please reply with questions and consider a positive rating. We are not compensated without a rating. thank you for using JA.
Customer: replied 18 days ago.
Does it look androgenic alopecia? Could iud cause this ? Would u advice rogaine ?
Expert:  Dr. K. replied 18 days ago.
Androgenic alopecia doesn’t look a certain way. Its a diagnosis made by hormones. The iud doesn’t cause this. As I noted above, its your choice whether or not to try rogaine. Remember that this is a question and answer service to help you be informed. We done “advise” any specific treatment but can make suggestions